# SDR DJFA2004022

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N619TA
- Make and model: Beech B200
- Aircraft serial: BB1758
- Aircraft time: 2,720 hours, 2,361 cycles
- System (JASC): 2210 · Autopilot System
- Part: Contact
- Condition: Dirty
- Location: Damper Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER NORMAL TAKEOFF, THE YAW DAMPER AND AUTOPILOT FAILED TO ENGAGE ON SEVERAL ATTEMPTS.  AIRCRAFT THEN DIVERTED TO DAL.  MAINTENANCE CLEANED THE CONTACTS AT THE YAW RATE SENSOR AND APS-65.  GROUND CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
